# SDR SWAA2020102321302

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BETWEEN BS 767 TO BS 787 STR 25R WL 157 AT AFT CARGO COMPARTMENT.  REPLACED CHANNEL SUPPORT LOCATED BETWEEN BS 767 TO BS 787 STR 25R WL 157 AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A8127-9 SHEET 25 REV A.
